MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2070-150
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation determined that the reported balloon rupture appears to be related to circumstances of the procedure.
 
Event or Problem Description
It was reported the procedure was to treat a moderately calcified lesion in the superficial femoral artery (sfa).The 6.0 x 200 mm armada 18 balloon catheter was advanced to the target lesion for pre-dilatation and was inflated and deflated successfully.The device was withdrawn without issues from the patient anatomy.The 7.0 x 150 mm armada 35 was advanced to the target lesion for additional pre-dilatation; however, the balloon ruptured at 8 atmospheres during the first inflation.The armada 18 balloon was to be used for post dilatation; however, it could not be re-inserted into the sheath due to the balloon folds.A new armada balloon catheter was used to complete the procedure successfully.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6080822
Report Number2024168-2016-07637
Device Sequence Number13745391
Product Code LIT
UDI-Device Identifier08717648155406
UDI-Public(01)08717648155406(17)190930(10)60405G1
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue NumberB2070-150
Device Lot Number60405G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2016
Initial Report FDA Received Date11/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR